# SDR WX0A2014122071787

- Difficulty date: December 11, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER FLANGE HAS CORROSION, 100% MATERIAL LOSS IAW SRM 53-00-01 FIG 101.  REPAIRED IAW SRM 53-00-51 REPAIR 10 & EA 757-5130-18- A4997 P1, P2.
